# SDR AALA20121130009

- Difficulty date: November 30, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 68,912 hours, 36,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drain Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR UNDER G-1 DRAIN PAN IS CORRODED.  INSTALLED DOUBLER UNDER G-1 GALLEY DRAIN PAN PER AARD 53-20-00-16.
